# SDR REX2004F00000

- Difficulty date: June 20, 2004
- Submitted: July 2, 2004
- Operation: Air carrier
- Aircraft: N8598B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7598
- Engine: Ge CF34*
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Fire
- Part time: 5,423 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FALSE CARGO SMOKE WARNING ON FINAL.  EMERGENCY DECLARED QRH FOLLOWED EXTINGUISHERS DISCHARGED, UNEVENTFUL LANDING.  CARGO FIRE EXTINGUISHERS REPLACED, OPERATIONAL TEST PERFORMED IAW AMM OF CARGO DETECTION SYSTEM WITH NO DEFECTS NOTED.
